Электронный архив

Dominated convergence in measure on semifinite von Neumann algebras and arithmetic averages of measurable operators

Показать сокращенную информацию

dc.contributor Казанский федеральный университет
dc.contributor.author Bikchentaev Airat Midkhatovich
dc.contributor.author Sabirova Albina Albertovna
dc.date.accessioned 2018-08-01T12:28:29Z
dc.date.available 2018-08-01T12:28:29Z
dc.date.issued 2012
dc.identifier.citation Bikchentaev A.M., Sabirova A.A. Dominated convergence in measure on semifinite von Neumann algebras and arithmetic averages of measurable operators / A.M. Bikchentaev, A.A. Sabirova // SIBERIAN MATHEMATICAL JOURNAL. - 2012. - V. 53, no 2. - P. 207-216.
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/131889
dc.description.abstract We study dominated convergence in measure on semifinite von Neumann algebras and arithmetic averages of measurable operators
dc.language.iso en
dc.relation.ispartofseries SIBERIAN MATHEMATICAL JOURNAL
dc.rights открытый доступ
dc.subject Hilbert space
dc.subject von Neumann algebra
dc.subject semifinite trace
dc.subject measurable operator. operator inequalities
dc.subject arithmetic averages
dc.subject.other Математика
dc.title Dominated convergence in measure on semifinite von Neumann algebras and arithmetic averages of measurable operators
dc.type Article
dc.contributor.org Институт математики и механики им.Н.И.Лобачевского
dc.description.pages
dc.relation.ispartofseries-issue 2
dc.relation.ispartofseries-volume 53
dc.pub-id 183864


Файлы в этом документе

Данный элемент включен в следующие коллекции

Показать сокращенную информацию

Поиск в электронном архиве


Расширенный поиск

Просмотр

Моя учетная запись